RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 69, Issue 3  


A Condition for Convergence in Mean of Trigonometric Series
A. S. Belov
323
The Banach–Mazur Theorem for Spaces with Asymmetric Norm
P. A. Borodin
329
On the Properties of Plesio-Uniform Subgroups in Lie Groups
V. V. Gorbatsevich
338
Extremum Problem for Periodic Functions Supported in a Ball
D. V. Gorbachev
346
Minimal Bases in Complete 3-Lattices
O. A. Gorkusha
353
On the Majorant Method for the Cauchy–Kovalevskaya Problem
O. È. Zubelevich
363
Three-Dimensional Manifolds Defined by Coloring a Simple Polytope
I. V. Izmest'ev
375
The Ingham Divisor Problem on the Set of Numbers without $k$h Powers
T. K. Ikonnikova
383
Abelian Groups and Regular Modules
P. A. Krylov, E. G. Pakhomova
402
Properties of a Family of Operators
M. K. Potapov
412
Trace Formula for Sturm–Liouville Operators with Singular Potentials
A. M. Savchuk, A. A. Shkalikov
427
Two Criteria for Nonsimplicity of a Group Possessing a Strongly Embedded Subgroup and a Finite Involution
A. I. Sozutov
443
Maximum Matchings in the $n$-Dimensional Cube
V. E. Tarakanov
454
Volume of the Intersection of Three Spheres
L. S. Chkhartishvili
466

Brief Communications
Geometry of $\mathfrak J$-Spaces and Properties of Reversing Operators
T. Ya. Azizov, V. A. Senderov, V. A. Khatskevich
477
Letter to the Editor
G. M. Levin
479
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019